# SDR ASAA12511382

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,070 hours, 5,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  FMC DISAGREE MESSAGE ILLUMINATED ON NAV DISPLAYS.  PERFORMED QRH PROCEDURE AND NORMAL OPS WAS RESTORED.
